# SDR MWEA00175

- Difficulty date: March 16, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 77,866 hours, 73,115 cycles
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6550942
- Part serial: B6275
- Condition: Inoperative
- Location: Fuel Tank
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

MKE - TOWER REPORTED FLUID LEAKING FROM RIGHT SIDE OF AIRCRAFT.  MTC REMOVED AND REPLACED LEFT AFT FUEL BOOST PUMP.  (X)
